| Model Number |
LF1937 |
| Medical Device Problem Codes |
Retraction Problem (1536); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a procedure, the knife blade could not retract, the device was difficult or impossible to open, and the device became stuck on tissue.The jaws were forced open to remove the device from tissue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.